# SDR SWIA202508260023

- Difficulty date: August 23, 2025
- Submitted: August 26, 2025
- Operation: Air carrier
- Aircraft: N515SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000896
- Aircraft time: 9,045 hours, 5,049 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Engine
- Condition: Leaking
- Location: Nr 1
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE/EXHAUST OBSERVED COMING FROM #1 ENGINE TAIL PIPE BY GROUND CREW BEFORE PUSH BACK. FLUID IS NOW LEAKING FROM BOTTOM OF THE ENGINE COWLING.  (FLIGHT 4888 - FILED CLOSED)REMOVED AND REPLACED LH ENGINE FUEL METERING UNIT AND GASKET IN REFERENCE TO ERJ 175 AMM 73-21-03. PERFORMED NECESSARY TESTS AFTER LH ENGINE FUEL METERING UNIT REPLACEMENT IN REFERENCE TO ERJ 175 GEMM 72-00-00-700-802. OPS CHECKS GOOD AT THIS TIME. PERFORMED ENGINE RUN IN REFERENCE TO ERJ 175 AMM 71-00-01. RAN ENGINE FOR FIVE MINUTES. NO SMOKE OBSERVED COMING FROM #1 ENGINE TAIL PIPE. PERFORMED LEAK CHECK AS REQUIRED. NO LEAKS NOTED BY MX.
